# SDR YENA20150911419

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,220 hours, 12,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006426
- Condition: No Test
- Location: Emergency Lights
- Part time: 18,325 hours, 11,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE PERFORMING EMERGENCY, LIGHT POWER UNITS FAILED TEST.   R & R BATTERY PACK IAW AMM 33-50-01.
